# SDR AUS20010860

- Difficulty date: July 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510R
- Condition: Failed
- Location: Dc Generator-Alt
- Part time: 100 cycles
- Component: Dc Generator-Alt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR ROTOR SHAFT WORN IN AREA OF FORWARD ARMATURE SLIPRING.
